# SDR SWAA2015020536364

- Difficulty date: January 11, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6552914
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STABILIZER ANGLE CRACKED AT LEVEL BS 1026.  R & R ANGLE IAW SRM & DWG.
